Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes blue grey patches on the penile head?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7470 Questions
Question
Itchy blue grey patches have developed on my foreskin and a blue grey patch on my penis head. What could this be?
Tue, 17 Apr 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 19 minutes later
Brief Answer:
Lichen Planus

Detailed Answer:
Hello. Thank you.

I an add. kakkar (Dermatologist and Venerelogist).
I have noted your concern and I have viewed the image.
I think you have Lichen Planus (LP) which usually presents as purplish, itchy, papules/ patches and sometimes even painful erosions on glans and/ or prepuce. Oral mucosa may also be involved with whitish streaks/ erosions which may be painful and interfere with food.
I suggest you to use a moderately potent topical steroid ointment e.g either Mometasone furoate 0.1% or Triamcinolone acetonide 0.1%, twice daily.
These are prescription medications and I suggest that you talk to your local practitioner for a prescription regarding the same.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor